# SDR DALA2017092207019

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 69,996 hours, 12,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON INTERMITTENT IN FLIGHT.  STAYED ON AFTER LANDING.   OPS TEST OF EMERGENCY LIGHTS PERFORMED SATISFACTORY IAW AMM 33-51.
